# SDR F3LA200200059

- Difficulty date: February 24, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,826 hours, 29,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE REPORTED L1 AND R1 DOOR EMERGENCY EXIT SIGNS AND FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  REPLACED POWER SUPPLY UNIT AND BATTERY PACK, WHICH DID NOT CORRECT PROBLEM.  FERRIED AIRCRAFT TO DEN FOR REPAIR.  FOUND CHAFED WIRING UNDER SEAT ROW 5 DEF, WHICH HAD CAUSED THE FUSE TO BLOW AT THE FWD EMERGENCY LIGHT BATTERY CHARGER.  REPAIRED WIRING AND SYSTEM CHECKED OKAY.
